# SDR SABA010030

- Difficulty date: July 17, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N919AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 919
- Aircraft time: 15,189 hours, 17,751 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydraulic Line
- Part number: 1379305A155
- Part serial: NA
- Condition: Leaking
- Location: Rt Gear Well
- Stage of operation: AP
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

Acft 919AE n flight 5198 HTS TO CLT.  During descent for landing at CLT, when the landing gear was extended the gear did not respond.  Both hydraulic pumps indicated zero pressure.  An inflight emergency was declared.  The emergency gear extension was selected and landing gear and flaps hand pumped down.The aircraft landed at CLT and taxied to the gate with no other problems.  Maintenance removed and replaced the right landing gear radius rod up line.  Due to the engine driven pumps being run dry, both pumps were removed and replaced, hydraulic filters wire changed and hydraulic system was purged.
